Duromine with Sleeping Tablets
You want to lose weight, don’t you? Then you should be familiar with Duromine, a popular and powerful appetite suppressant that can help you. However, before you start taking it, it’s necessary to get some basic knowledge about this medication. It may cause insomnia, and if this side effect doesn’t happen after taking one dose (15 mg or 30 mg), you may have problems sleeping after increasing your daily dose. That’s why those patients who experience this adverse effect when taking Duromine are often advised by their doctors to use special sleeping pills.
Keep in mind that it’s a prescription drug that interacts with other meds, so that its combination with some sleeping pills may have a negative effect on your health. You should be careful and avoid taking any medications without talking to your healthcare provider. It’s possible to categorize all sleeping pills into the following groups:
- Antihistamines that can be bought as Phenergan and Restavit, and you should know that they may cause such side effects as dry mouth and dizziness. The worst part is that the risk of experiencing them is increased when you combine them with Duromine.
- Benzodiazepines are sold at many licensed pharmacies, and these are such medications as Modagon, Serepax and others. You can buy them only if you have a prescription from your doctor. Remember that their intake may affect your kidney and liver functions, just like Duromine, and that’s why they shouldn’t be combined. Besides, these sleeping pills may result in having muscle weakness, so overweight patients who take them together with Duromine often find it hard to do their regular exercises.
- Nonbenzodiazepines are available in the form of Zolpidem, Pazinaclone and others. Take into account that their mechanism of action is quite similar to benzodiazepines.
In conclusion, all sleeping tablets, regardless of their category, are those psychoactive agents that depress the activity of your central nervous system. Their interaction with Duromine and other medications that affect the central nervous system haven’t been studied yet. If you need to take sleeping pills because your weight-loss medication causes certain problems with sleeping patterns, you have to consult your doctor to determine the best solution based on your current medical condition and individual factors, such as allergies, age and others.